Ramipril and low blood pressure
I have changed my dose of Ramipril 2.5 to 1.25 after having low blood pressure and palpitations...has anyone in the group done the same and do they know if the protection to the arteries is as good ?
Very low blood pressure can cause palpitations as the heart can struggle to circulate the blood. I would suggest that you double check with your GP just to be on the safe side.
Thank for your reply.My GP suggested to change the dose I’m just worried that the lower dose does not have the same protection
I started on Ramipril after my open heart surgery. For me it was no good it nearly killed me I developed the bad cough and was coughing up blood for 7 months. I went back to my doctors and told them I wanted off ( I was on 5 mg then 2.5 mg ) Ramipril. They tried me on Amlodopine which seems to work now. however after reading about all the side effects with pills. I got rid of tramadol / Nebivolol / Bisoprolol / Omeprazole / they were causing too many problems. I tried to find safer homeopathic solutions to give me a better life. Its been hard for 4 years but I think I have got there I am sure it's taking many of the pills for years after surgery that causes the very bad feelings of tiredness. I hope to get off Amlodopine next so I am not on anything that causes bad side effects. I would say first that this should only be done by informing your doctor and talking to him. Mine has finally agreed to test this theory.
Thank you for your reply
It’s comforting to know people are having the same problems as myself
I too struggle with low blood pressure. I'm around 98/62 and regularly feel light headed if I bend down and try to get up. Interesting you bring up the palpitations I remember I had them when on a higher dose. I am on 1.25 ramipril every other day as every day was causing dizziness and I felt fatigued. I am looking to go see my cardiologist to see what can be done. I am only on ramipril as it's supposed to help with remodeling and 1.25 every other day was still protective I was told.
This is so true. I have just been discharged from hospital after palpatations and the sensation of heart skipping beats. ECG was fine however, cardiologist recommended to stop taking Ramipril and instead slightly increase the Bisoprolol. Lets hope it works
concern I have. My bisoprolol was increased last week to 2.5 and my blood pressure is going very low at times...
one taking Bisoprolol I have really low blood pressure. I am on the lowest dose possible 1.25mg daily....
side effects. I currently have extremely cold feet and hands. I also have pain in my left foot. Really...
Start a Community